# SDR DALA1227003121

- Difficulty date: April 23, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV/GALLEY BET FR 64 TO FR 65, Y-765, FLOORBEAM BESIDE SEAT TRACK HAS CORROSION.  SSI 534147.  REMOVED CORROSION IAW A319 SRM 51-74-00.  ORIG MAT 100 DAMAGE DIM:  L=2.3" W=.34" D=.035" OUT OF LIMITS IAW A319 SRM 53-41-15 FIG 102.  REMOVED AND REPLACED FLOORBEAM IAW A319 SRM 51-42-11 AND 51-44-11.  PAINTED FASTENERS IAW A319 SRM 51-75-12.  RETAIN FOR RECORDS.
